Yu-Hong Dai
Results

Journal Article
Stability for Constrained Minimax Optimization
CSIAM Transactions on Applied Mathematics, Vol. 4 (2023), Iss. 3 : pp. 542–565

Journal Article
Optimization with Least Constraint Violation
CSIAM Transactions on Applied Mathematics, Vol. 2 (2021), Iss. 3 : pp. 551–584

Journal Article
Optimality Conditions for Constrained Minimax Optimization
CSIAM Transactions on Applied Mathematics, Vol. 1 (2020), Iss. 2 : pp. 296–315

Journal Article
Testing Different Conjugate Gradient Methods for Large-Scale Unconstrained Optimization
Journal of Computational Mathematics, Vol. 21 (2003), Iss. 3 : pp. 311–320

Journal Article
A Note on the Nonlinear Conjugate Gradient Method
Journal of Computational Mathematics, Vol. 20 (2002), Iss. 6 : pp. 575–582

Journal Article
Convergence of Nonlinear Conjugate Gradient Methods
Journal of Computational Mathematics, Vol. 19 (2001), Iss. 5 : pp. 539–548

Journal Article
Convergence of Nonlinear Conjugate Gradient Methods
Journal of Computational Mathematics, Vol. 19 (2001), Iss. 5 : pp. 539–548

Journal
Journal of Computational Mathematics
Editors:
Yu-Hong Dai (Editor-in-Chief)
Zhaojun Bai, Long Chen and Kui Ren (Managing Editors)
Electronic: 1991-7139 ISSN Print: 0254-9409